I had the Mirana IUD placed at the end of Feb. Since then I ve had constant spotting so telling my period has been difficult. Saturday evening I started having horrific stomach pains- felt like I was being stabbed on the left side though not over enough to my ovaries as I sufer from cycsts periodically. The pain would come and go for about 2 hrs and then occasionally on Sunday morning. This morning after using the restroom I noticed white tissue....between the size of a penny and a quarter followed with large clots. Then about an hour later I started bleeding a LOT. I called the dr to get their opinion and am going in for a sonogram to check the placement on Friday but then tonight I passed another large white tisse clot. Is this normal??? What could it be???
Thanks for choosing HealthcareMagic forum.
The white tissue like thing you passed might be the mucosa that might have been secreted in response to the placement of mirena coil. Slight amount of spotting and intermittent bleeding is commonly seen after placement of the coil but it usually subsides in around 15-20 days.
Dr. Rakhi Tayal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, I am 27 years old. I haven t had a period in 3 months. I have had some very light brown spotting. The spotting doesn t last for long and it isn t enough to fill up a pad. I ve been experiencing pain during intercourse. Also on occasion there s been incontinence. Lastly, constipation. Today I had the hardest time passing my stool. I was straining and sweating pretty bad. I was in so much pain sitting out standing hurt. I felt like I was going to die........ ( probably not relevant....but...) I ve been Beltching alot
Hi. I m 23 and two days past my periods .I had intercourse with my boyfriend 15 days back and we used protection most of the time .he s pretty Confident that he didn t leave sperm inside me.it was first time we had intercourse and later my vagina became completely dry and usual white discharge is not coming .later after a week we had intercourse and it bleeded along with vaginal juices while performing intercourse .now m experiencing period pain but there is rather very less amount of blood release which I see during my usual 5fh day of normal periods .will I be able to get my usual periods? am I pregnant? could you please help me with Wats happening inside my body?
Hi i m five weeks pregnant last month i had period pains so when i went to the clinic i was given anti biotics to clean the bacteria in my womb,that s what the nurse told me.when taking the treatment i ve been having a yellow discharge and its very thick it comes out in a form of wet tissues. Can this harm my baby and I?
I am a 43 y/o female. Back in Aug i was on the nuvaring and was placed in the hospital with a DVT in my lower left leg. While in the hospital, they placed me on synthroid .25mcg. With no signs of hypothyroidism. I instantly gained 35 lbs and now have all the symptoms of hypothryroidism. My levels have been checked several times since being released from the hospital. All results have come back fine. I have tried to lose weight by changing my caloric intake to 1200 and walking 1 1/2 miles on treadmil (3.0 mph) 6 days a week and nothing is happening. 2 years prior to all this mess I lost 30 lbs by 1500 caloric intake and 5 miles 3 days per week. Something isn t adding up. Why are the results fine but now i m having the symptoms and can t lose weight?
Stats: Age - 46; Height - 5'8"; Weight - 135; medicated for depression and anxiety.
Question:I think I'm starting perimenopause and have been on NuvaRing for several years. Is it safe to continue? How long should I continue? What symptoms can I expect if I say on NuvaRing? Thanks!
I just used Nuvaring for the first time and I recently got my period I usually have small boils around this time before I was on birth control but recently I have an unusually bigger boil is this normal ? And how long is my period supposed to last after removing the Nuvaring
I have been taking the Nuva Ring contraceptive for 4 months. I leave it in for 3 weeks and then immediately insert a new one in hopes of not having a menstral cycle. I did have breakthrough bleeding and it finally stopped. Now the breakthrough bleeding is back again. Is this normal?
Hello, I recently had unprotected sex early Dec 7. On either Thursday Dec 7th or Friday Dec 8th I went to the clinic took a pregnancy test. It was negative. Took XXXXXXX the emergency contraceptive . My restarted my birth control. Nuva Ring....
Hello, my 18 year old daughter has been having HORRIBLE female problems. Within the last year she has been on Deproprevara, exploratory endometriosis surgery and then switched to Mirena IUD. Last week she switched to a new OBGYN and he put her on...
Hi, I am struggling to figure out if I am pregnant or not. My body just does not feel right and my doctors won't see me until the 18th. I have been on the Nuva ring for about 2-3 years now. Up until recently I have used it normally (3 weeks in, 1...